# SDR CA140318002

- Difficulty date: March 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-81Q
- Aircraft time: 41,596 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Part number: 332A23507
- Condition: Broken
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON MARCH 13, 2014, DURING FLIGHT, ACFT EXPERIENCED A DUCT PRESSURE INDICATION, LT AND RT POINTERS WERE NOT THE SAME, SPLIT.  THIS OCCUR WHILE THE ENGINE WAS UTILIZED AS THE BLEED SOURCE. IN CLIMB LT POINTER INDICATED 72 PSI AND R POINTER INDICATED 35 PSI. IN CRUISE THE STABILIZER INDICATED LT 40 PSI AND R 36 PSI.  UPON COMPLETING AN INSPECTION, MAINTENANCE DISCOVERED THE PRESSURE LINE ON THE PRSOV WAS BROKEN AND SHEERED OFF ON THE NR 1 ENGINE. THE LINE WAS REPLACED AND FUNCTION CHECKS WERE COMPLETED IAW AMM 36-11-04.  AFT WAS THEN RELEASED TO SERVICE.
